Life after YAZ birth Control Pill
I am 25yrs old and took YAZ, under the recommendation of my OB/GYN to decrease the activity of my ovaries and thus increase my chances of conception if I took them for a year and then stopped and tried to conceive.
I was on YAZ for 7 days and was extremely nauseated, and deveoloped "ocular migraine" symptoms, so I stopped on the 9th day. After stopping, I still had very annoying symptoms: panic attacks, insomnia, nervousness, visual disturbances (in my tear film, according to an opthamologist).
I had my hormones tested by a hormone specialist and my progesterone was 0. It was a random test, not timed with my cycle. I was started on bio-identical Progesterone 125mg capsules. My symptoms went away, no more insomnia, or nervous belly feeling, still have the tear film disturbance, but it doesn't cause major issues.
On progesterone for 4 months and then went back to my OBGYN and she said just stop them and see how you feel. I feel very bad! Insomnia, nervous, etc. I have only been off for 3 weeks. I am restarting them tonite under what I feel is a safe assumption that I NEED them.
Questions: Will I always need them? Is this safe? Am I the youngest person to ever be on them? Can I get pregnant while being on them safely? Have you heard of any stories like mine? Thanks!